Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: topomax

Posted by Stressee on October 13, 2004, at 14:13:18

In reply to Re: topomax NeNe, posted by headachequeen on October 13, 2004, at 13:57:27

I went to talk with M's PHD yesterday, and he did call today to tell us to increase her dose up to 75mg am, and 75mg pm. I hope she can start to get feel the effects and not want to binge at all. She is really a moody person, and I really think it has helped her level off a bit. Could this be the answer, after two years of trying everything? I don't want to think so, it seems to good to be true. Cross your fingers for her. I know 150mg seems to be where several of you said you started to feel the effects. -L


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Stressee thread:5053
URL: http://www.dr-bob.org/babble/20041012/msgs/402703.html